# SDR 2002FA0000822

- Difficulty date: July 2, 2002
- Submitted: July 2, 2002
- Operation: General aviation
- Aircraft: N265
- Make and model: Cessna T337G
- Aircraft serial: P3370232
- Engine: Cont TSIO520NB
- System (JASC): 7602 · Mixture Control
- Part: Swivel
- Part number: S29991
- Condition: Failed
- Location: Mixture Cable
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM IS INSTALLED ON A CESSNA T337G THAT HAS HAD TCM TSIO-520 ENGINES INSTALLED AS AN STC MODIFICATION. THE PART IS A BALL-TYPE SWIVEL THAT CONNECTS THE MIXTURE CABLE TO THE MIXTURE CONTROL ARM. THE BALL HAS PULLED OUT OF ITS SWAGED HOUSING. THIS IS THE THIRD SUCH FAILURE IN 177 HOURS.
